# SDR ASOA201001937

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 30,693 hours, 27,256 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, TRIED TO START APU BUT NO LIGHT OFF OCURRED, ON SECOND TRY APU STARTED BUT A STRONG ODOR OF JET FUEL FILLED THE CABIN AND WE SHUTDOWN THE APU.  INTERROGATED APU ECU AND FOUND NO DISCREPANCIES AND NO FUEL LEAKS, OPS CK GOOD AT THIS TIME IAW AMM 49-30-00.  (CLOSED)
